Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

rtrostel617

Member
  • Total Reviews

    0
  • Content Count

    7
  • Joined

  • Last visited

Community Reputation

0 Neutral

About rtrostel617

  • Rank
    New Member
  1. I had mild acne for the last 12 years andand decided to go on Accutane to get rid of it once and for all. I've been taking 40mg a day and my acne is now completely gone. I still have another two months but I can't even imagine taking a haigher dose, the dry lips and dry skin are torture
  2. I've drank some but have kept it under moderation. I asked my derm about drinking since I am going to Europe next month and he smiled and said "just don't drink before a blood test and you should be fine".
  3. Don't dispair! It will work, just give it time. It's most likely just taking your body longer to adjust this time around. Good luck and keep us posted.
  4. It really depends on how your system is handling the drug. Have you had any side effects besides the normal dry skin/lips? If not and you Dermatologist thinks that it’s ok I would say go for it. But keep in mind the medication does work for an additional month once you've stopped taking it. It also takes your body time to start reproducing skin oils. In theory you will likely continue to clear even after finishing the course. Good luck!
  5. Are you using a night time cream as well? I have found that to really help keep the dryness under control. Also, I have been putting straight Jojoba oil on my face as soon as I come out of the shower. The Jojoba oil absorbes nicely and feels great too.
  6. 26yr old male here. Started Accutane about 3 weeks ago taking 40mg a day Haven't had too many symptoms except for the overly dry lips which I have been using Nivea lip balm to combat. Hopefully that will be the extent of things for a while Good luck w/ it and keep us posted!
  7. This may be completely unrelated but I am just finishing up my second week on Accutane and have mysteriously developed a really nasty eye infection in my right eye. I was wondering if anyone else has experienced this sort of thing? I’m just finishing up my second week and haven’t really experienced and of the other side effect except dry lips.
×